# SDR DL72S954144

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490DA
- Make and model: Boeing 727232
- Aircraft serial: 21020
- System (JASC): 5280 · Landing Gear Doors
- Part: Bushing
- Condition: Missing
- Location: Strut Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HMV, NR 5 FLAP TRACK FWD STRUT DOOR HINGE BUSHING MISSING.  REMOVED FWD FITTING AND MACHINE BORED PER M/M 57-43-0 AND INSTALLED BUSHING PER M/M 57-43-0.
